Aa
A
A
Close
Avatar universal
room spinning, throwing up, and high sugar levels
I have been having quite a few problems this last week, My blood sugars are high, 280 etc....I've been waking up with the room spinning terrible...I end up throwing up, and then it seems I'm ok for a while...My sugar levels have been 280, to 180...never going lower...I'm taking my shots and meds just like I'm supose to.....I've been a diabetic for 2 1/2 years....any advice?
Cancel
3 Answers
Page 1 of 1
141598 tn?1355675363
Changing lifestyle habits can go a long way in controlling type 2 diabetes. Proper nutrition does not mean junk food. Restrict & avoid refined sugars, practice and adhere to weight control, do some sort of exercise daily, practice stress management, and get adequate sleep. These are all important in managing this illness, the most important, along with proper nutrition, is physical activity.

And, keep in mind medication is there to assist you in controlling your glucose levels. The key word is assist. If you don't take the first step in controlling and managing your diabetes no amount of medication will prevent future complications.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
In addition to all the good advice you got from WaveRider I suggest you see your doctor to see if your meds and insulin doses need to be adjusted as diabetes is an ever-changing condition. You are at risk for complications by staying consistently that high.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Are you feeling any better?

From your post, I am guessing that your blood sugars are normally under control just high this week since you started having dizziness and vomiting?

Your blood sugars are probably not causing the dizziness and vomiting - more likely to cause thirst and hunger. The dizziness and vomiting are probably causing the high blood sugars. When your body is under stress, it becomes insulin resistant and your blood sugars rise. Plus, dehydration causes your blood sugars to rise. You need to contact your healthcare provider and tell him or her what has been happening and be sure to emphasize this has been going on for a week.

(As for the dizziness on awakening, any reason to think your blood pressure is low?  Are you on medication for blood pressure?  Before trying to get up, pump your feet. Plus, tighten your knees, and the muscles of your legs, buttocks, and abdomen then release. Do this a few times to pump your blood back up to your heart. Or, do you just wake up and find you are dizzy?   This could be an ear infection... just hard to guess.)

Hope you are feeling better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Share Your Thoughts About Diabetes — $100 Gift Card!
Start by taking this 2-3 minute survey that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $100 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
3060903 tn?1398568723
Blank
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
1 hr ago
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
13 hrs ago
Diabetes - Type 2 Community Resources